Research Repository

Bounds for the Normalized Jensen Functional

Dragomir, Sever S (2006) Bounds for the Normalized Jensen Functional. Bulletin of the Australian Mathematics Society, 74 (3). pp. 471-478. ISSN 0004-9727

Full text for this resource is not available from the Research Repository.

Abstract

New inequalities for the general case of convex functions defined on linear spaces which improve the famous Jensen's inequality are established. Particular instances in the case of normed spaces and for complex and real n-tuples are given. Refinements of Shannon's inequality and the positivity of Kullback-Leibler divergence are obtained.

Item Type: Article
Uncontrolled Keywords: ResPubID10878, Jensen-Mercer functional, Jensen's inequality, convex functions, bounds
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 17 May 2011 04:20
Last Modified: 31 Aug 2011 04:21
URI: http://vuir.vu.edu.au/id/eprint/2945
DOI: 10.1017/S000497270004051X
ePrint Statistics: View download statistics for this item
Citations in Scopus: 35 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar